# SDR QMLA2025042020050

- Difficulty date: April 20, 2025
- Submitted: April 20, 2025
- Operation: Air carrier
- Aircraft: N959MA
- Make and model: Pilats PC1247
- Aircraft serial: 684
- Aircraft time: 9,079 hours, 9,342 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Faulted
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, AT 8,000 FEET MSL, THERE WAS NO THROTTLE RESPONSE FOR APPROXIMATELY THE LAST 20% OF THROTTLE LEVER TRAVEL. THE THROTTLE OPERATED NORMALLY THROUGH APPROXIMATELY THE FIRST 80% OF TRAVEL BUT TORQUE, TEMP, AND NG% WOULD NOT RESPOND TO ANY THROTTLE LEVEL MOVEMENT PAST APPROXIMATELY THE FIRST 80% OF TRAVEL. ALSO IT IS IMPORTANT TO NOTE YOU COULD NOT HEAR OR FEEL A RESPONSE IN APPROXIMATELY THAT LAST 20% OF THROTTLE LEVER TRAVEL.
